# SDR USAA20110317SB042

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Pin
- Part number: 632589
- Condition: Backed Out
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUF - CREW REPORTED THE FORWARD ENTRY DOOR WOULD NOT OPEN.  MAINTENANCE FOUND RADIUS LINK PIN (REF IPC 52-11-21-03, ITEM 110) BACKED OUT JAMMING DOOR.  REMOVED AND REPLACED RADIUS LINK PIN ASSEMBLY.  DOOR OPERATIONAL CHECK OK.
